# SDR AALA202306203738

- Difficulty date: June 17, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N920US
- Make and model: Airbus A320*
- Aircraft serial: 6490
- Aircraft time: 26,156 hours, 10,560 cycles
- System (JASC): 5200 · Doors
- Part: Damper
- Part number: FE277001
- Part serial: FR4984
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: UPON ARMING DOOR'S 2L DOOR INDICATED CHECK AIR PRESSURE ON FLIGHT ATTENDANT PANEL. MAINTENANCE SERVICED THE L2 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER TASK CARD 26L80052003.
